Well, the past few weeks have been an interesting experience. Since upping my dose nearly a month ago the medication has been having some adverse effects. Once they started bedding in, every night for weeks now I have been having the most vivid, crazy, lucid, random, intense dreams I have ever had. Ever. Theyve been great fun and as long as they dont turn to nightmares id be happy for them to continue. The problem is that I am also grinding my teeth really hard and fidgeting like crazy in bed every night as well, which means im hurting my teeth and jaw, im not really resting properly, and I also keep waking my gf up. The other night I was kicked out of bed at 1.30am because she had had enough of me bouncing around.
Ive got a GP appointment again this week, im thinking of asking to be taken off them totally and see how that goes. Im fed up of having a cloudy head and feeling tired all the time. I am physically and mentally exhausted, and at this point id rather be miserable than this tired!